HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Asymptotic behavior of the first exit time of randomly perturbed dynamical systems with a repulsive equilibrium point

Files in This Item:
pre282.pdf860.52 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83429

Title: Asymptotic behavior of the first exit time of randomly perturbed dynamical systems with a repulsive equilibrium point
Authors: Mikami, T. Browse this author
Issue Date: 1-Mar-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 282
Start Page: 1
End Page: 29
Abstract: We consider small random perturbation$ of dynamical systems {Xe(t, x )} t􀀞o,xeRd (e > 0) on a cl-dimensional Euclidean space Rd when the origin o E Rd is a repulsive equilibrium point of unperturbed dynamical systems and when o is not exponentially unstable. The weak law of large numbers, as e 􀀫 0, on the first exit time r1,(x) of {Xe(t, x )}t􀀞o from a bounded domain D(􀀯 o) of Rd and the asymptotic behavior of E[r1,(x)], as e 􀀫 0, are given.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69033
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University